Advertisement

Computational Mathematics and Modeling

, Volume 10, Issue 3, pp 255–266 | Cite as

Method of asymptotic perturbation of fundamental solution and electromagnetic waves in layered media

  • V. I. Selin
Mathematical Models of Electromagnetism

Abstract

The method of asymptotic perturbation of the fundamental solution of the wave equation is applied to compute the rapidly oscillating integrals that arise in wave fields in layered media. The principal part is separated for one of the integrals determining the electromagnetic waves in a layer medium.

Keywords

Mathematical Modeling Wave Equation Computational Mathematic Electromagnetic Wave Industrial Mathematic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. N. Tikhonov and D. N. Shakhsuvarov, “A method for calculation of electromagnetic waves excited by alternating current in layered media,” Izv. AN SSSR, Geofizika, No. 3, 245–251 (1956).Google Scholar
  2. 2.
    V. I. Dmitriev, Electromagnetic Fields in Nonhomogeneous Media [in Russian], Izd. MGU, Moscow (1969).Google Scholar
  3. 3.
    A. N. Tikhonov, “Asymptotic behavior of integrals with Bessel functions,” Dokl. Akad. Nauk SSSR,125, No. 5, 982–985 (1959).MATHMathSciNetGoogle Scholar
  4. 4.
    V. I. Dmitriev, O. A. Skugarevskaya, and E. A. Fedorova, “High-frequency asymptotic behavior of the electromagnetic field in a layered medium,” Fiz. Zemli, No. 2, 44–51 (1972).Google Scholar
  5. 5.
    V. I. Dmitriev and E. A. Fedorova, “Numerical analysis of the vertical dipole field in a layered dielectric medium,” in: Electromagnetic Sounding of the Earth and the Moon [in Russian], MGU, Moscow (1975), pp. 14–22.Google Scholar
  6. 6.
    V. I. Selin, “Evaluation of integrals containing Bessel functions,” Integral'nye Preobrazovaniya i Spetsial'nye Funktsii,1, No. 2, 19–22 (1997).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. I. Selin

There are no affiliations available

Personalised recommendations